# SDR UALA2010051301622

- Difficulty date: May 12, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 59,649 hours, 22,040 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1158333
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE DOOR 2L FELL OFF.  SECURED SIGN.
